# SDR AALA2020071659010

- Difficulty date: July 14, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 21,101 hours, 8,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367404200000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD CARGO FLOOR PANEL 131FF DELAMINATED.  REPLACED FLOOR PANEL 131FF PER A320 SRM 53-02-00-300-011 AND IRM 9701, REV I.
